# SDR JJBA20250403014

- Difficulty date: March 25, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF2 LH LOWER SKIN DENT FOUND UPPER EXTERNAL POWER RECEPTACLE. ON FF2 LH LOWER SKIN UNDER EXTERNAL RECEPTACLE PAIN STRIPPED. FF2 LH LOWER SKIN UNDER EXTERNAL POWER RECEPTACLE REPAIRED.
